# SDR VNAA2009012800012

- Difficulty date: January 25, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 10,458 hours, 10,289 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: GG670800027
- Part serial: 1185
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 2,050 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED 'L ENG BLEED' CAUTION AFTER TAKEOFF FROM CLT.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TESTED AND REMOVED AND REPLACED THE LT ENG PRSOV PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
